# SDR 2023FA0000205

- Difficulty date: April 5, 2023
- Submitted: April 11, 2023
- Operation: General aviation
- Aircraft: N8585Z
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844163
- Aircraft time: 2,257 hours
- Engine: Lyc IO360C1C6
- Engine time: 2,268 hours
- Propeller: Mcauly B2D34C213
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 36742013
- Condition: Stuck
- Location: Zone 700
- Part time: 2,257 hours
- Stage of operation: NR
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, LANDING GEAR ANTI-RETRACTION SYSTEM FAILED TO PREVENT GEAR RETRACTION WITH WEIGHT ON WHEELS.  INSPECTION FOUND GEAR SAFETY SQUAT SWITCH WAS STUCK IN THE CLOSED POSITION INTERNALLY.  THE SWITCH TAB WAS IN THE NORMAL DEACTIVATED POSITION, BUT THE SWITCH ELECTRICAL CIRCUIT WAS CLOSED.  MANIPULATION OF THE SWITCH RESTORED NORMAL FUNCTION AND THE FAULT COULD NOT BE REPRODUCED.  SWITCH WAS REPLACED.
